# SDR HEEA087999

- Difficulty date: June 22, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Idler Assy
- Part number: 407001523101
- Part serial: CT1536
- Condition: Damaged
- Location: M/R Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR IDLER ASSY BEARING OUTER RACE TURNING IN IDLER. REPLACED WITH SERVICEABLE PART.
